# SDR SWAA2024102953621

- Difficulty date: October 26, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N946WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36918
- Aircraft time: 46,971 hours, 28,755 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hook And Loop
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE EMERGENCY ESCAPE SLIDE VELCRO STRIPS ON THE GIRT ARE NOT ATTACHED TO VELCRO STRIPS ON THE BACKING PAN SHELF.<[01] REATTACHED ESCAPE SLIDE VELCRO STRIPS ON GIRT ON AS DOOR EMERGENCY ESCAPE SLIDE ASSY IAW MT 725-61-06
